# SDR 2005UALA01429

- Difficulty date: December 9, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N922UA
- Make and model: Boeing 737522
- Aircraft serial: 26642
- Aircraft time: 37,978 hours, 28,123 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Sta 967
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 967 INTERNAL FUSELAGE FRAME CRACKED JUST ABOVE DOOR 2 LT.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR ANGLE AND FILLER PER SRM 53-00-07.
